# SDR CA980407001

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 161109
- Condition: Cracked
- Location: Cockpit
- Component: Parkerhanfin, 40169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBOARD WHEEL HALF CRACKED FROM BOLT HOLE TO AREA OF WHEEL HALF ABOVE O-RING AIR SEAL ALLOWING TUBELESS TIRE TO SLOWLY DEFLATE.  REPLACED.
